# SDR EPUA20130111001

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N575X
- Make and model: Beech 1900C
- Aircraft serial: UC149
- Aircraft time: 34,271 hours, 44,297 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR SLOW TO SHOW GREEN LIGHT, DOWN AND LOCKED.    MX FOUND THAT THE LANDING GEAR ANNUNCIATOR WAS FAULTY.  ANNUCIATOR WAS REPLACED.  NO FURTHER FAULTS.
